Skip to Content

Does anyone know if flexeril will cause pupils to constrict?

Responses (1)

Rajive Goel 28 Jun 2010

Drowsiness, dry mouth, fatigue, dizziness, lightheadedness, constipation or blurred vision may occur as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects.

Pupils to constrict could be due to the blurred vision that the med causes, best would be to seek medical attention, hope this helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can flexeril cause nerve damage in the hands?

Posted 4 Jul 2010 3 answers

Flexeril - How long will it stay in my system?

Posted 28 Oct 2012 3 answers

Flexeril - Has anyone had trouble waking up to kids?

Posted 29 Apr 2014 4 answers

Does flexeril cause insomnia?

Posted 29 Apr 2016 2 answers